# SDR AALA202110044149

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,386 hours, 32,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT IN PASSENGER CABIN CENTER SECTION HAS BULBS BURNT OUT. PERFORMED VISUAL INSPECTION AND FOUND LOOSE THE CONTACTOR PINS OF THE LIGHT PLATE EMERGENCY INSTALLED CORRECTLY EMERGENCY EXIT LIGHT 51WL IN PASSENGER CABIN CENTER SECTION PER AMM 33-51-17-400-001-A.
